MAUDE Adverse Event Report: OAKDALE LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

OAKDALE LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Model Number H-1129
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had a bad actuator.No patient injury was reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).The original device history record (dhr) is no longer applicable as device was manufactured in 2008.No previous service records were found in system.The device was received for evaluation; in used condition with one broken caster wheel, rust on top of rolling base, and wear and tear on line cord.Device was manufactured in 2008.Powered on the device and activated actuator pole by pressing the keypad switch.The actuator pole made a grinding sound when pole was moving upwards.This confirmed the customer reported issue.Power pole assembly was found to be faulty due to normal use.The device is 10 years old and has not been in for service before.The root cause of the issue was deemed to be normal wear and tear.Action(s) taken to mitigate the reported issue(s): replaced actuator power pole, line cord, actuator pole switch, and caster wheel, replaced old style float switch to new style; installed disposables and tempcheck test; check all disposables/ tubes alarms.Device passed all functional and electrical tests.

Brand Name
LEVEL 1 FAST FLOW FLUID WARMER
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
jim vegel
6000 nathan lane north
3643 north roxboro st
minneapolis, MN 55442
MDR Report Key15638193
Report Number3012307300-2022-25353
Device Sequence Number17739142
Product Code BSB
UDI-Device Identifier50695085812904
UDI-Public50695085812904
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
BK940056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-1129
Device Catalogue NumberH-1129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2018
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Initial Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown